HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Medicine / Faculty of Medicine >
Peer-reviewed Journal Articles, etc >

Two cases of melanomas paradoxically metastasizing to the intestinal tract during nivolumab therapy

Files in This Item:
JDermatol44_959.pdf878.74 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/71133

Title: Two cases of melanomas paradoxically metastasizing to the intestinal tract during nivolumab therapy
Other Titles: Intestinal metastasis in melanoma
Authors: Miyazawa, Hajime Browse this author
Yanagi, Teruki Browse this author →KAKEN DB
Yamaguchi, Yasuyuki Browse this author
Imafuku, Keisuke Browse this author
Kitamura, Shinya Browse this author
Hata, Hiroo Browse this author →KAKEN DB
Uehara, Jiro Browse this author
Ichikawa, Nobuki Browse this author →KAKEN DB
Ohno, Yosuke Browse this author
Yoshida, Tadashi Browse this author →KAKEN DB
Homma, Shigenori Browse this author →KAKEN DB
Kawamura, Hideki Browse this author →KAKEN DB
Taketomi, Akinobu Browse this author →KAKEN DB
Shimizu, Hiroshi Browse this author →KAKEN DB
Keywords: fecal occult blood test
intestinal metastasis
malignant melanoma
nivolumab
weight loss
Issue Date: Aug-2017
Publisher: John Wiley & Sons
Journal Title: Journal of dermatology
Volume: 44
Issue: 8
Start Page: 959
End Page: 962
Publisher DOI: 10.1111/1346-8138.13825
PMID: 28295515
Abstract: We report two cases of melanomas in patients who developed intestinal metastasis despite other metastatic sites responding to nivolumab and despite the patients having favorable findings such as vitiligo and normal lactate dehydrogenase. The first case is an 85-year-old man who had been administrated nivolumab for lung/cutaneous metastases. After 22 courses of nivolumab therapy, fever and anorexia had appeared and his bodyweight had decreased. An intussusception on the ileocecal valve was revealed by computed tomography, and emergency surgery revealed metastatic lesions on the colon. The second case is an 87-year-old woman treated with nivolumab for lymph node metastases. After 10 courses, laboratory tests had revealed anemia and positive fecal occult blood. Her bodyweight had decreased. Capsule endoscopy showed scattered tumors and clots, indicating metastases of melanoma. The frequency of symptomatic intestinal metastasis of melanoma is very low. Further, intestinal metastasis of melanoma is difficult to detect through routine examinations. Our cases suggest that fecal occult blood test and decreased bodyweight are indications of intestinal metastases.
Rights: This is the peer reviewed version of the following article: Miyazawa, H., Yanagi, T., Yamaguchi, Y., Imafuku, K., Kitamura, S., Hata, H., Uehara, J., Ichikawa, N., Ohno, Y., Yoshida, T., Homma, S., Kawamura, H., Taketomi, A. and Shimizu, H. (2017), Two cases of melanomas paradoxically metastasizing to the intestinal tract during nivolumab therapy. J Dermatol, 44: 959-962., which has been published in final form at https://doi.org/10.1111/1346-8138.13825. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
Type: article (author version)
URI: http://hdl.handle.net/2115/71133
Appears in Collections:医学院・医学研究院 (Graduate School of Medicine / Faculty of Medicine) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 柳 輝希

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University